Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.22/5483
Título: Analysis of diffusion process in fractured reservoirs using fractional derivative approach
Autor: Razminia, Kambiz
Razminia, Abolhassan
Machado, J. A. Tenreiro
Palavras-chave: Fractal geometry
Naturally fractured reservoir
Fractional derivative
FFD model
Data: 2014
Editora: Elsevier
Relatório da Série N.º: Communications in Nonlinear Science and Numerical Simulation;Vol. 19, Issue 9
Resumo: The fractal geometry is used to model of a naturally fractured reservoir and the concept of fractional derivative is applied to the diffusion equation to incorporate the history of fluid flow in naturally fractured reservoirs. The resulting fractally fractional diffusion (FFD) equation is solved analytically in the Laplace space for three outer boundary conditions. The analytical solutions are used to analyze the response of a naturally fractured reservoir considering the anomalous behavior of oil production. Several synthetic examples are provided to illustrate the methodology proposed in this work and to explain the diffusion process in fractally fractured systems.
Peer review: yes
URI: http://hdl.handle.net/10400.22/5483
DOI: 10.1016/j.cnsns.2014.01.025
ISSN: 1007-5704
Versão do Editor: http://www.sciencedirect.com/science/article/pii/S1007570414000501
Aparece nas colecções:ISEP - DEE - Artigos

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
ART5_JTM_DEE_2014.pdf841,58 kBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.